# SDR DALA2015122907748

- Difficulty date: December 28, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 76,610 hours, 34,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 2c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2C EMERGENCY LIGHT INOPERATIVE AND NEEDS DIFFUSER LENS.  REMOVED LIGHT ASSY. REPLACED LENS, CHECKS NORMAL.
